Kalmán Győry

Professor
Department of Algebra and Number Theory
Institute of Mathematics, University of Debrecen
E-mail: gyory@math.klte.hu
Page: http://www.math.klte.hu/algebra/gyorya.htm

Fields of interest:

  • Diophantine Number Theory

 

Recent publications:

K. Györy, L. Hajdu, Á. Pintér: 
Perfect powers from products of consecutive terms in arithmetic progression
Compos. Math., Vol. 145(4), (2009), pp. 845-864

K. Györy:
On the abc conjecture in algebraic number fields
Acta Arith., Vol. 133(3), (2008), pp. 281-295

K. Györy, Á. Pintér:
Polynomial powers and a common generalization of binomial Thue-Mahler equations and $S$-unit equations
Saradha, N. (ed.), Diophantine equations. Papers from the international conference held in honor of T. N. Shorey's 60th birthday, Mumbai, India, December 16–20, 2005. New Delhi: Narosa Publishing House/Published for the Tata Institute of Fundamental Research. Studies in Mathematics. Tata Institute of Fundamental Research 20, 103-119 (2008).

K. Györy, Á. Pintér:
On the resolution of equations $Ax^n-By^n=C$ in integers $x,y$ and $n geq 3$. I
Publ. Math., Vol. 70(3-4), (2007), pp. 483-501

K. Györy:
Perfect powers in products with consecutive terms from arithmetic progressions.
In: E. Györi et al. (Eds.):
More sets, graphs and numbers. A salute to Vera Sós and András Hajnal.
Berlin: Springer. Budapest: János Bolyai Mathematical Society. Bolyai Society Mathematical Studies 15, 2006, pp. 143-155.

M.A. Bennett, N. Bruin, K. Györy, L. Hajdu:
Powers from products of consecutive terms in arithmetic progression.
Proc. Lond. Math. Soc., III. Ser. 92, Vol. 2, (2006), pp. 273-306.

G. Everest, K. Györy:
On some arithmetical properties of solutions of decomposable form equations.
Math. Proc. Camb. Philos. Soc., Vol. 139(1), (2005), pp. 27-40.

K. Györy, Á. Pintér:
Almost perfect powers in products of consecutive integers.
Monatsh. Math., Vol. 145(1), (2005), pp. 19-33; correction ibid. Vol. 146(4), (2005), p. 341.

K. Györy, L. Hajdu, Á. Pintér, A. Schinzel:
Polynomials determined by a few of their coefficients.
Indag. Math., New Ser., Vol. 15(2), (2004), pp. 209-221.